# SDR K11A2015120172601

- Difficulty date: October 15, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 42,630 hours, 23,812 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Corroded
- Location: Bs 1337-1342
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SURFACE OF HORIZONTAL WEB IN VERTICAL STABILIZER MAIN BOX BS 1337-1342.
